# SDR SWAA2020012240701

- Difficulty date: January 7, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A750228
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H SIDE PLATE CORRODED ON UPPER AND LOWER SURFACE BETWEEN AT BS. 727A+14 TO BS. 767, RBL 21. / REMOVED Z" ANGLE SUPPORT IAW SRM & DWG.
